# SDR 95FDEA00496

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 65C352828
- Condition: Crack
- Location: Window Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/T NR 2 WINDOW HAS A CRACK IN THE UPPER QUADRANT OF THE UPPER AFT RADIUS IN THE DOUBLER, CRACK IS NOT CONTAINED.  REPAIRED CRACK IN UPPER AFT RADIUS OF R/T NR 2 WINDOW UPPER QUADRANT PER FEDEX EO 7-5330-7-3354 PT 5.
